I recently had to change from Cymbalta to pristiq because of horrible diarrhea from Cymbalta that made me lose 4.5kg in three weeks. I’ve been taking the Pristiq for 4 days now and the effect on my mood and energy levels is great. I can hardly believe it’s working so fast and it feels amazing to have some drive again and not feel so empty. BUT. Now the skin on my back hurts. It feels like one big bruise. I get this symptom when I have a high fever, which I don’t have right now. The only new thing right now is the Pristiq. Has anyone experienced this? Did it pass?
I have been on 100mg of Pristiq for three years and have never had this side effect
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cymbalta,for both depression and Fibromyalgia Pain. But, I still hurt ALL OVER. What can
Updated 1 Jun 2013 • 11 answers
Updated 16 Oct 2016 • 1 answer
Updated 1 Jun 2018 • 5 answers
Updated 31 Oct 2017 • 1 answer
Updated 12 Oct 2018 • 2 answers